# SDR AALA202508209188

- Difficulty date: August 18, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 68,103 hours, 28,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING LEFT FORWARD EMERGENCY EXIT SIGN DECAL DAMAGED. REPLACED EXIT SIGN LENS.
